MathSciNet Relay Station
MathSciNet bibliographic data
MR590555 46B20 (47H10 52A07)
Bynum, W. L. Normal structure coefficients for Banach spaces. Pacific J. Math. 86 (1980), no. 2, 427–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement